MathSciNet Relay Station
MathSciNet bibliographic data
MR1988895 (2004e:35072) 35J60 (35B40 58J05)
Li, Aobing; Li, Yanyan On some conformally invariant fully nonlinear equations. Comm. Pure Appl. Math. 56 (2003), no. 10, 1416–1464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement